# SDR 95ZZZX3477

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350SU
- Make and model: Cessna 152
- Aircraft serial: 15295152
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 04320016
- Condition: Cracked
- Location: Horiz Stab Le
- Part time: 7,804 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEADING EDGE INBOARD.  RIBS ARE BEING FOUND WITH CRACKS OR BROKEN TABS.  DEFECT IS PRIMARILY FOUND ON RT SIDE PROBABLY DUE TO ELEVATOR TRIM BEING ON THAT SIDE.  THIS IS A HIGH TIME AIRCRAFT USED IN A TRAINING FLEET.
